JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE SEVERITY OF RUIN IN THE RENEWAL MODEL WITH CLAIMS OF DOMINATED VARIATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE SEVERITY OF RUIN IN THE RENEWAL MODEL WITH CLAIMS OF DOMINATED VARIATION
Tang, Qihe;
  PDF(new window)
 Abstract
This paper investigates the tail asymptotic behavior of the severity of ruin (the deficit at ruin) in the renewal model. Under the assumption that the tail probability of the claimsize is dominatedly varying, a uniform asymptotic formula for the tail probability of the deficit at ruin is obtained.
 Keywords
asymptotics;heavy tails;ladder height;renewal risk model;the ruin probability;the tail probability;
 Language
English
 Cited by
1.
The deficit at ruin in the Sparre Andersen model with interest, Journal of Applied Mathematics and Computing, 2007, 23, 1-2, 87  crossref(new windwow)
2.
The Uniform Asymptotics of the Overshoot of a Random Walk with Light-Tailed Increments, Communications in Statistics - Theory and Methods, 2013, 42, 5, 830  crossref(new windwow)
3.
The overshoot of a random walk with negative drift, Statistics & Probability Letters, 2007, 77, 2, 158  crossref(new windwow)
4.
The Uniform Local Asymptotics of the Overshoot of a Random Walk with Heavy-Tailed Increments, Stochastic Models, 2009, 25, 3, 508  crossref(new windwow)
5.
Estimates for the overshoot of a random walk with negative drift and non-convolution equivalent increments, Statistics & Probability Letters, 2013, 83, 6, 1504  crossref(new windwow)
6.
Random walks with non-convolution equivalent increments and their applications, Journal of Mathematical Analysis and Applications, 2011, 374, 1, 88  crossref(new windwow)
 References
1.
Ruin probabilities, 2000.

2.
Statist. Probab. Lett., 2002. vol.59. 4, pp.367-378 crossref(new window)

3.
Modelling Extremal Events for Insurance and Finance, 1997.

4.
Insurance Math. Econom., 1982. vol.1. 1, pp.55-72 crossref(new window)

5.
J. Appl. Probab., 1984. vol.21. 1, pp.80-87 crossref(new window)

6.
Astin Bull., 1987. vol.17. 2, pp.151-163 crossref(new window)

7.
Scand. Actuar. J., 1996. 1, pp.1-18

8.
Insurance Math. Econom., 1994. vol.14. 1, pp.107-115 crossref(new window)

9.
Stochastic Processes for Insurance and Finance, 1999.

10.
Austin Bull., 1999. vol.29. 2, pp.227-244 crossref(new window)

11.
Doctoral Thesis, University of Science and Technology of China, 2001.

12.
Stochastic Processes Appl., 1977. vol.5. 1, pp.27-37 crossref(new window)

13.
Insurance Math. Econom., 1998. vol.23. 1, pp.91-110 crossref(new window)